# SDR UIEA2021032100658

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1122599
- Part serial: NSN
- Condition: Malfunctioned
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  ON EICAS  ECS PAGE  "R PACK COOL  OUT"   SHOWS  NO DATA    P/N  1122599( REMOVED/REPLACED PRECOOLER OUT TEMP SENSOR & OPS CHECK OK IAW AMM 36-22-02 )
